MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER CATHETER, 6-16MM, 11FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER CATHETER, 6-16MM, 11FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 40-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to supplement an initial mdr mailed on 3/13/2026 due to a temporary system outage affecting the manufacturer's complaint handling system.Although this report is being submitted as an initial report due to system limitations, it is intended as a follow-up report to the previously submitted paper mdr (3020347218-2026-paper-04).The suspect device will not be returned to the manufacturer.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team determined the patient's deterioration was likely the result of inadvertent clot embolism.The device labeling includes distal embolization of blood clots as a possible adverse event/complication.Manufacturer reference number: (b)(6).
 
Event or Problem Description
On (b)(6) 2026, a 60-year-old female patient underwent a thrombectomy procedure using the clottriever system of devices.After completing the first pass and cleaning the clottriever catheter, the patient deteriorated.Percutaneous cardiopulmonary support (pcps) was initiated and the patient's condition improved.Contrast enhanced computed tomography (ct) imaging revealed a mild pulmonary embolism (pe) the following day, the patient was weaned off pcps.Three days following the procedure, the patient was transferred to a general ward and began rehabilitation.One week following the thrombectomy, ct imaging showed remarkable improvement in both the patient's dvt and pe.The patient was scheduled for discharge on (b)(6) 2026.

Brand Name
CLOTTRIEVER CATHETER, 6-16MM, 11FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24654450
Report Number3020347218-2026-00026
Device Sequence Number5726278
Product Code QEW
UDI-Device Identifier00850291007093
UDI-Public(01)00850291007093(17)271106(10)25110026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-102
Device Catalogue Number40-102
Device Lot Number25110026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown